Friday, 25 June 2010


Another Wacom Tablet muck about. painted over one of my old ones.
Since my cancer caper I have got a very bad tremor in my hand which makes typing difficult and painting damn near impossible,perhaps I should go all contemporary where it wouldn't matter (joke)
Took me hours to do this,holding the tablet brush with both hands to keep it steady. goes.


  1. A friend had a similar "hiccup" after chemo treatment.Apparently, the tremor is "not unexpected, but does not persist" according to his specialist.My friend, an engineering draughtsman, was not impressed!(But he did improve eventually.)
    And with or without shakes I do like your beach scenes.

  2. Thank you Moreidlethoughts,That gives me some hope. I am taking pills to damp it down but as to yet no result.
    Guess I'll just have to be patient.

  3. I made a comment but it disappeared! I hope you didn't delete me! (Something impossble in our youth!) If you have I still want to say I love the painting. You can build on your (temporary) disablity!Like other artists with poor sight etc.

  4. I'm afraid your comment didnt get to me BB and no record in my inbox,but I was having some blog problems last night so maybe it was not working this end.
    I am getting stronger now and have been given pills to cure the shakes so hopefully it's only tempory

  5. I wonder if you have considered acupuncture to help with the tremor?
    Your paintings are still paintings!
    All the best. Rozanne